# SDR AALA202302089454

- Difficulty date: October 17, 2022
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,388 hours, 36,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53133042000
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND LATERL WINDOW FRAME UPPER STIFFENER CRACKED. MAINTENANCE REPAIRED WINDOW FRAME PER EA 340329.
